| Model Number |
480299-08 |
| Medical Device Problem Codes |
Suction Problem (2170); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the suction irrigator would not stop the suction function, resulting in loss of pneumoperitoneum.The procedure was completed with no reported injury.Follow-up was attempted to gather more information, but the customer was not able to provide any additional details related to the event.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the instrument for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the suction irrigator instrument associated with this complaint and completed investigations.The reported event with the instrument could not be replicated nor confirmed.Failure analysis could not verify the customer reported event.The instrument was tested on an in-house system and passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.The suction and irrigation buttons worked properly.No damage observed to the instrument or its components during visual inspection.The instrument was fully functional.
Event or Problem Description
Refer to h11 for follow-up information.